# SDR SWIA2024062600025

- Difficulty date: June 25, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N116SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000411
- Aircraft time: 26,113 hours, 14,887 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG LEVER DISAG WARNING MESSAGE AFTER LANDING GEAR RETRACTION ON TAKEOFF. LANDING GEAR SHOWING ALL 3 DOWN WITH THE LEVER IN THE UP POSITION. CYCLED GEAR PER QRH PROCEDURE AND MESSAGE CLEARED AND GEAR CAME UP.  (FLIGHT 4723 - FILED OPEN)   THIS IS CURRENTLY A WORK IN PROGRESS
